# SDR DALA2024071207065

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0440109) CRACKED INTERCOSTAL AT WL208, BETWEEN STA-328 AND STA-312, LBL-46. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02-0G AND DWG 141A5400 REV- C.
